The Maximal Subspace for Generation of $(a,k)$ -Regularized Families

Lizama, Carlos, Alvarez-Pardo, Edgardo . Abstract and Applied Analysis 2012. 2012 (683021) :-

Locate this article in:

Bibtex

@article{CIS-316814,
  Author = {Lizama, Carlos and Alvarez-Pardo, Edgardo},
  Title = {The Maximal Subspace for Generation of $(a,k)$ -Regularized Families},
  Journal = {Abstract and Applied Analysis},
  Volume = {2012},
  Number = {683021},
  Year = {2012},
  Pages = {--},
  Keywords = {}
}

Similar articles